Valentin Keyantuo

Foto
Dirección Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Oficina NCN II C-124
Horas
Programa Actual
Teléfono (787) 764-0000 4692
E-Mail ude.rpu@1outnayek.nitnelav

Educación

PhD, Université de Franche-Comté, France., 1992

Investigación

Análisis Funcional; Semigrupos de Operadores; Ecuaciones de Evolución; Ecuaciones Diferenciales Parciales

Publicaciones Representativas

  1. (with M. Warma)   The wave equation with Wentzell-Robin boundary conditions on Lp-spaces. J. Differential Equations, 229 (2006), 680-697.
  2. (with C. Lizama)  Periodic solutions of second order differential equations in Banach spaces. Math. Z. 253 (2006), 489-514.
  3. (with C. Müller and P. Vieten)  The Hille-Yosida theorem for local convoluted semigroups. Proc. Edinburgh Math. Soc., 46 (2003), 395-413.
  4. The Laplace transform and the ascent method for abstract wave equations. J. Differential Equations, 122 (1995), 27-47.
  5. (with W. Arendt and O. El-Mennaoui)  Local integrated semigroups: evolution with jumps of regularity. J. Math. Anal. Appl., 186 (1994), 572-595.

Premios y Becas

Additional Information

Semestre II, 2014-2015

Math 6460 - Introduction to Functional Analysis

Semestre I, 2015-2016

Math 8469 - Functional Analysis II